# SDR ASAA2017100422220

- Difficulty date: October 4, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 58,579 hours, 22,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR, RT INNER ANGLE CORRODED AT BS 947.  ACFT GROUNDED.  REMOVED CORROSION FROM THE ANGLE IAW SRM 51-10-02.  CORROSION REMOVAL WAS BEYOND LIMITS IAW SRM 53-70-15. REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02. DWG 147A0004, REV- AND DWG 147A8501, REV B.
